# SDR IPXA11567124

- Difficulty date: June 2, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536155
- Condition: Damaged
- Location: Bs 1020-1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, DAMAGED MAIN DECK FLOOR PANEL BS 1020 TO BS 1050, LBL 45 TO LBL 60.  FABRICATED REPLACEMENT MAIN DECK FLOOR PANEL BS 1020 TO BS 1050, LBL 45 TO LBL 60 IAW SRM 53-00-50-1A1, AMM 53-01-01-4.
